Projective frames : a general view
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 46 (2005) no. 4, pp. 301-312.
@article{CTGDC_2005__46_4_301_0,
     author = {Banaschewski, B.},
     title = {Projective frames : a general view},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {301--312},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {46},
     number = {4},
     year = {2005},
     zbl = {1104.06006},
     mrnumber = {2248097},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2005__46_4_301_0/}
}
TY  - JOUR
AU  - Banaschewski, B.
TI  - Projective frames : a general view
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2005
DA  - 2005///
SP  - 301
EP  - 312
VL  - 46
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2005__46_4_301_0/
UR  - https://zbmath.org/?q=an%3A1104.06006
UR  - https://www.ams.org/mathscinet-getitem?mr=2248097
LA  - en
ID  - CTGDC_2005__46_4_301_0
ER  - 
Banaschewski, B. Projective frames : a general view. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 46 (2005) no. 4, pp. 301-312. http://www.numdam.org/item/CTGDC_2005__46_4_301_0/

[1] B. Banaschewski, On the topologies of injective spaces, in: Continuous Lattices and their Applications. Lecture Notes in Pure & Appl. Math. 101, Marcel Dekker, New York, 1985, pp. 1-8. | MR 825992 | Zbl 0614.54033

[2], Another look at the localic Tychonoff theorem. Comment. Math. Univ. Carolinae 29 (1988), 647-656. | MR 982782 | Zbl 0667.54009

[3] B. Banaschewski and S.B. Niefield, Projective and supercohereent frames. J. Pure Appl. Algebra 70 (1991), 45-51. | MR 1100504 | Zbl 0744.06006

[4] A. Day, Filter monads, continuous lattices, and closure systems. Canadian J. Math. 27 (1975), 50-59. | MR 367013 | Zbl 0436.18003

[5] M. Escardó, Injective locales over perfect embeddings and algebras of the upper powerlocale monoad. Appl. Gen. Topology 4 (2003), 193-200. | MR 2021762 | Zbl 1061.06025

[6] G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, D.S. Scott, A Compendium of Continuous Lattices. Springer-Verlag Berlin Heidelberg New York 1980. | MR 614752 | Zbl 0452.06001

[7] P.T. Johnstone, The Gleason cover of a topos II. J. Pure Appl. 22 (1981), 229-247. | MR 629332 | Zbl 0445.18005

[8], Stone spaces, Cambridge University Press, Cambridge 1982. | MR 698074 | Zbl 0499.54001

[9] S. Mac Lane, Categories for the Working Mathematician. Graduate Texts in Mathematics 5, Springer-Verlag, Berlin Heidelberg New York 1971. | MR 354798 | Zbl 0232.18001

[10] J. Paseka, Covers in generalized frames. In Proceedings of the Summer School on General Algebra and Ordered Sets 1994 Olomouc. Palacky University Olomouc 1994, pp. 84-102. | Zbl 0873.06004

[11] G.N. Raney, A subdirect union representation of completely distributive complete lattices. Proc. Amer. Math. Soc. 4 (1953), 518-522. | MR 58568 | Zbl 0053.35201

[12] S. Vickers, Topology via Logic. Cambridge University Press, Cambridge 1985. | MR 1002193 | Zbl 0668.54001